# SDR HNAA0000064

- Difficulty date: August 20, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N993HA
- Make and model: Dhav DHC8201
- Aircraft serial: 456
- Aircraft time: 9,434 hours, 11,472 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER NR2 ENGINE START, THE CREW REPORTED SMOKE IN THE COCKPIT WITH AN OIL OR HYDRAULIC FLUID SMELL.  MAINTENANCE RAN BOTH ENGINES AND THE APU WITH BLEEDS TURNED ON.  COULD NOT DUPLICATE THE PROBLEM.
